I have slowly taken myself off Prozac and have been off it now for approx. 3 months. (I have been on it for about 9 years). I also have been on oxycontin 20mg every 12 hours for fibromyalgia. I have only been on the oxycontin since Sept. 10th, 2001. I go back in a few days for a refill. I have not taken the oxycontin for 2 days because I was feeling okay. Here is my dilemma....for the last week and 1/2 I have been in a horrible depression, crying, isolating, and thinking of suicide. Can being OFF Prozac for only 3 months bring on these depression symptoms I used to have? Or is it being off oxycontin for 2 days, going on 3 days? Thank you very much, Dr Dombeck for reading this.
THE ANSWER TO THIS QUESTION WILL NOT BE DISPLAYED UNTIL YOU HAVE INDICATED YOUR AGREEMENT WITH THE DISCLAIMER PRINTED JUST BELOW. CLICK THE 'I AGREE' BUTTON TO AGREE TO THESE TERMS AND SEE THE RESPONSE.
Dr. Dombeck responds to questions about psychotherapy and mental health problems, from the perspective of his training in clinical psychology.
Dr. Dombeck intends his responses to provide general educational information to the readership of this website; answers should not be understood to be specific advice intended for any particular individual(s).
Questions submitted to this column are not guaranteed to receive responses.
No correspondence takes place.
No ongoing relationship of any sort (including but not limited to any form of professional relationship) is implied or offered by Dr. Dombeck to people submitting questions.
Dr. Dombeck, Mental Help Net and CenterSite, LLC make no warranties, express or implied, about the information presented in this column. Dr. Dombeck and Mental Help Net disclaim any and all merchantability or warranty of fitness for a particular purpose or liability in connection with the use or misuse of this service.
Always consult with your psychotherapist, physician, or psychiatrist first before changing any aspect of your treatment regimen. Do not stop your medication or change the dose of your medication without first consulting with your physician.